# SDR RAIA2019020410004

- Difficulty date: January 21, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 16 SHEER CLIP IS CRACKED AT STR 15 RH-          REMOVED SHEER CLIP. INSTALLED SHEER CLIP AT FR 16 STR 15R.
